Open Access Open Access  Restricted Access Subscription or Fee Access

Numerical Methods for Fractional Percolation Equation with Riesz Space Fractional Derivative

(*) Corresponding author

Authors' affiliations



The aims of this paper are to propose mixed fractional derivative, clarify the problems suggested by the tacit approach of finite difference, and the study of consistency, stability, and convergence methods. An effective computational approach for solving Factional Percolation Equations Riesz Space Mixed Fractional Derivative (FPERSMFD) using Implicit Finite Difference Methods (IFDMs) is proposed. The moved Grunwald estimate is analyzed for the mixed fractional derivatives. However, the given method is successfully applied to the mixed fractional derivative classes with Riesz space in order to solve various Fractional Percolation Equations (FPEs). The numerical method of fractional order is defined as consistent, stable, and convergent. Four illustrative examples are given to illustrate the efficiency and the validity of the algorithm proposed and to compare the results with the exact solution. For these four examples and from the Tables illustrated in this work, a high-precision approximation, the approximate solution values of the various grid points provided by the implicit finite difference methods are similar to the exact solution values. Different and random values for fractional derivative have been used to prove the efficiency of this proposed method where the error equals to zero between the proposed method and the exact method. It can also be seen that the accuracy improves with the approximation order. The data have been presented in Tables by using the software package MathCAD 12 and MATLAB when necessary. In solving Factional percolation equations Riesz space mixed fractional derivative, the implicit finite difference methods have appeared to be effective and reliable.
Copyright © 2020 Praise Worthy Prize - All rights reserved.


Riesz Mixed Fractional Derivative; Implicit Finite Difference Methods (IFDMs); Fractional Percolation Equation (FPE); Stability; Convergence of Numerical Method

Full Text:



R. Almeida, N.R.O. Bastos, M.T.T. Monteiro, A fractional Malthusian growth model with variable order using an optimization approach. Stat. Optim. Inf. Comput. 6, No 1, 4–11, 2018.

A.H. Bhrawy, M.A. Zaky, An improved collocation method for multidimensional space-time variable-order fractional Schruodinger equations. Appl. Numer. Math., 111, 197–218, 2017.

W. Cai, W. Chen, J. Fang, S. Holm, A survey on fractional derivative modeling of power-law frequency-dependent viscous dissipative and scattering attenuation in acoustic wave propagation, Appl. Mech. Rev., No 3, 70, 2018.

Z. Wang, X. Wang, Y. Li, & X. Huang, Stability and Hop f bifurcation of fractional-order complex-valued single neuron model with time delay. International Journal of Bifurcation and Chaos, 27(13), 175-209, 2017.

Y. Chen, C. Chen, Numerical simulation with the second order compact approximation of first order derivative for the modified fractional diffusion equation. Appl. Math. Comput., 320, 319–330, 2018.

Aabid, M., Elakkary, A., Sefiani, N., Real-Time Cardiac Monitoring Through the Application of an Adaptive Controller to Human Heart, (2017) International Review of Automatic Control (IREACO), 10 (1), pp. 63-71.

R.M. Hafez, Y.H. Youssri, Jacobi collocation scheme for variable-order fractional reaction-sub-diffusion equation. Comput. Appl. Math. 37, No 4, 5315–5333, 2018.

Y. Jia, M. Xu, Y. Lin, A numerical solution for variable order fractional functional differential equation. Appl. Math. Lett., 64, 125–130, 2017.

Hastuti, K., Azhari, A., Musdholifah, A., Supanggah, R., Rule-Based and Genetic Algorithm for Automatic Gamelan Music Composition, (2017) International Review on Modelling and Simulations (IREMOS), 10 (3), pp. 202-212.

P. Straka, Variable order fractional Fokker-Planck equations derived from continuous time random walks. Phys. A, 503, 451–463, 2018.

Akimov, A., Karakulina, E., Akimov, I., Tugov, V., Mathematical Models of Heat Exchange in Multilayer Constructions with Various Thermalphysic Characteristics in Industrial Installations, (2018) International Review on Modelling and Simulations (IREMOS), 11 (2), pp. 59-66.

X. Li, & P. J. Wong, A higher order non-polynomial spline method for fractional sub-diffusion problems. Journal of Computational Physics, 328, 46-65, 2017.

W. Jiang, N. Liu, A numerical method for solving the time variable fractional order mobile-immobile advection-dispersion model. Appl. Numer. Math., 119, 18–32, 2017.

Alrashdan, M., Quality and Damping Factors Optimization Using Taguchi Methods in Cantilever Beam Based Piezoelectric Micro-Power Generator for Cardiac Pacemaker Applications, (2020) International Review on Modelling and Simulations (IREMOS), 13 (2), pp. 74-84.

Y. Chen, L. Liu, D. Liu, D. Boutat, Numerical study of a class of variable order nonlinear fractional differential equation in terms of Bernstein polynomials. Ain Shams Eng. J. 9, No 4, 1235–1241, 2018.

S. Shen, F. Liu, Q. Liu, & V. Anh, Numerical simulation of anomalous infiltration in porous media. Numerical Algorithms, 68(3), 443-454, 2015.

F. Liu, S. Chen, I. Turner, K. Burrage, & V. Anh, Numerical simulation for two-dimensional Riesz space fractional diffusion equations with a nonlinear reaction term. Open Physics, 11(10), 1221-1232, 2013.

Q. Yang, I. Turner, T. Moroney, & F. Liu, A finite volume scheme with preconditioned Lanczos method for two-dimensional space-fractional reaction–diffusion equations. Applied Mathematical Modelling, 38(15-16), 3755-3762, 2014.

J. H. He, Approximate analytical solution for seepage flow with fractional derivatives in porous media. Computer Methods in Applied Mechanics and Engineering, 167(1-2), 57-68, 1998.

S.Chen, F. Liu, & V. Anh, A novel implicit finite difference method for the one-dimensional fractional percolation equation. Numerical Algorithms, 56(4), 517-535, 2011.

S.Chen, F. Liu, I.Turner, V.Anh, An implicit numerical method for the two-dimensional fractional percolation equation. Applied Mathematics and Computation, 219(9), 4322-4331, 2013.

J. Song, Q. Yu, F. Liu, & I.Turner, A spatially second-order accurate implicit numerical method for the space and time fractional Bloch-Torrey equation. Numerical Algorithms, 66(4), 911-932, 2014.

C. Tadjeran, M. M. Meerschaert, & H. P. Scheffler, A second-order accurate numerical approximation for the fractional diffusion equation. Journal of Computational Physics, 213(1), 205-213, 2006.

B.P. Moghaddam, J.A.T. Machado, A stable three-level explicit spline finite difference scheme for a class of nonlinear time variable order fractional partial differential equations. Comput. Math. Appl. 73, 1262–1269, 2017.

T. Xu, S. Lu, W. Chen, H. Chen, Finite difference scheme for multiterm variable-order fractional diffusion equation. Adv. Differ. Equ., No 1, 103,1-13, 2018.

W. Tian, H. Zhou, & W. Deng, A class of second order difference approximations for solving space fractional diffusion equations. Mathematics of Computation, 84(294), 1703-1727, 2015.

V. J. Ervin, & J. P. Roop, Variational solution of fractional advection dispersion equations on bounded domains in ℝd. Numerical Methods for Partial Differential Equations: An International Journal, 23(2), 256-281, 2007.

D. Kumar, J. Singh, K. Tanwar, D. Baleanu, A new fractional exothermic reactions model having constant heat source in porous media with power, exponential and Mittag-Leffler laws. Int. J. Heat Mass Transf, 138, 1222–1227, 2019.

D. Kumar, J. Singh, D. Baleanu, On the analysis of vibration equation involving a fractional derivative with Mittag-Leffler law. Math. Methods Appl. Sci, 43(1), 443-457, 2020.

D. Kumar, J. Singh, M. Al Qurashi, D. Baleanu, A new fractional SIRS-SI malaria disease model with application of vaccines, anti-malarial drugs, and spraying. Adv. Differ. Equ. 1, 278, 2019.

S. Bhatter, A. Mathur, D. Kumar, J. Singh, A new analysis of fractional Drinfeld–Sokolov–Wilson model with exponential memory. Phys. A, Stat. Mech. Appl., 537, 122578, 2020.

J. Singh, D. Kumar, D. Baleanu, New aspects of fractional Biswas–Milovic model with Mittag-Leffler law. Math. Model. Nat. Phenom. 14(3), 303, 2019.

M. M. Meerschaert, & C. Tadjeran, Finite difference approximations for fractional advection–dispersion flow equations. Journal of Computational and Applied Mathematics, 172(1), 65-77, 2004.


  • There are currently no refbacks.

Please send any question about this web site to
Copyright © 2005-2024 Praise Worthy Prize